MathSciNet Relay Station
MathSciNet bibliographic data
MR2145023 35L70 (35B30 35L15 35R25)
Lebeau, Gilles Perte de régularité pour les équations d'ondes sur-critiques. (French) [Loss of regularity for super-critical wave equations] Bull. Soc. Math. France 133 (2005), no. 1, 145–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement